# SDR ASOA20120223013

- Difficulty date: February 16, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 19,152 hours, 11,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 14564138001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z FRAME AT FR65 BAGGAGE DOOR OPENING CORRODED.  REPLACED Z FRAME.
